Subscribe Now Subscribe Today
Science Alert
 
FOLLOW US:     Facebook     Twitter
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2012 | Volume: 12 | Issue: 7 | Page No.: 661-667
DOI: 10.3923/jas.2012.661.667
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail
Some Common Fixed Point Theorems for Weakly Cf,g-contractive Mappings in Complete Metric Spaces
V. Parvaneh and H. Hosseinzadeh

Abstract:
The aim of this paper is to present some common fixed point theorems for Cf,g-contractions in a complete metric space. Finally, some results for contractions of integral type are given.
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    Nonlinear Contraction Theorems in Fuzzy Spaces
  •    Approximation of Fixed Points of Certain Linear Pseudocontractive Map by a Stochastic Iterative Method
  •    A Generalisation of Gregus Fixed Point Theorem
  •    Quicksort Algorithms: Application of Fixed Point Theorem in Probabilistic Quasi-Metric Spaces at Domain of Words
How to cite this article:

V. Parvaneh and H. Hosseinzadeh, 2012. Some Common Fixed Point Theorems for Weakly Cf,g-contractive Mappings in Complete Metric Spaces. Journal of Applied Sciences, 12: 661-667.

DOI: 10.3923/jas.2012.661.667

URL: https://scialert.net/abstract/?doi=jas.2012.661.667

 
COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

       

       

Curve Bottom